Feeling unenthused/blah/not excited/DrKADWAHi Dr.Kadwa:
Physically, I'm feeling great. I am a female 47 fron the USA..I developed depression 3 years ago due to severe fatigue, sciatica etc..all that has been resolved a long time but I can't seem to fully get back to myself,as far as feeling happy, excited and full of life, I'm really missing feeling that way. I've been on Paxil for some time from 10-20 mg..I used to cry a lot but not so much anymore for last 6 months. I feel like something is missing ..my self esteem feels non existent as does my confidence .I need to feel more happy..even though I laugh but I can't feel happy deep within ..Any remedies advice would greatly be appreciated..I have mild anxiety at times but it's minimal..I am currently on 10 mg Paxil..thank you!
[Edited by Fatigued on 2018-03-05 01:37:42]
Fatigued on 2018-03-05
Please take aurum met 30 in evening for 3 days and see how that affects over 15 days.
♥ kadwa 7 months agoI actually got teary eyed this evening.sighing a lot as well. My motivation disappeared a few days ago. My self confidence and self esteem is non existent!!!!
So it's okay to take Aurum after Nat Mar 30 C since I am on Paxil 10mg?
Gmorning, for a few day as I'm feeling like someone sucked the life/energy out of my body. I noticed this happened out of blue a few times already. Do you know why this happens. I do feel better, I actually took Nat Mur you prescribed last time 30, the feelings of heaviness crrying having disappeared. It's an energy level, drive issue now. Any recommendations.? Ty
kadwa said Please take aurum met 30 in evening for 3 days and see how that affects over 15 days.âš Please tick why you are reporting this post:Duplicate postArgumentative / Attack on another memberContains explicit or inappropriate contentPrescriber requesting offline contactPost is trying to sell somethingPosted under a false (duplicate) user name.Off topic for this thread. Report Post â™¡+Endorsing posts shows your approval of this forum member and this particular post. Click the red button to endorse.Endorse Post
[Edited by Fatigued on 2018-03-22 01:58:52]
Fatigued 7 months agoYou may take Aurum Met or Natrum Mur along with Paxil on need.
[Edited by kadwa on 2018-03-22 04:55:03]
♥ kadwa 6 months agoHi.Dr kadwa. I took Nat Mur about 3x 30c dose and I started to feel better. Over the last few days I feel like my confidence and self esteem is non existent and I sigh as little. I don't feel like I want to cry which is good but I'm lacking spunk,pleasure, excitement. I need that feeling back to be full of life. This is ongoing and has really exhausted me mentally and physically where is the light in the end of the tunnel? I was angry at work and I felt stress building up in my chest..I feel apathy, slight lack of motivation, blah.. and I have hair loss on scalp from emotional stress on and off for 3.5 years.Please advise which remedies I should take now? Ty
[Edited by Fatigued on 2018-04-07 20:04:40]
Fatigued 6 months agoBelladonna 30 should help you.
♥ kadwa 6 months agoBelladonna is for lack of enthusiasm and low spirits?? just checking TY..
I've realized I tried this remedy before it gives me a headache..I reviewed my log.I'm unable to experience pleasure in daily life. I stopped joking around, I am kind of quiet, feeling down. I have a normal good appetite, sleep is okay, energy levels ok..my spirit is low and so is self esteem my major complaints .ty
[Edited by Fatigued on 2018-04-11 02:00:23]
Fatigued 6 months agoIt is possible that the remedy may induce headache and improve un-enthused feelings. Bryonia 30 should help after Belladonna, it may also be taken directly.
♥ kadwa 6 months agoDr. Kadwa, I'd prefer another remedy if you don't mind. I.jusy dont like how belladona makes me feel. These are my sypntoms now, chest heaviness returned, mild anxiety, feel overwhelmed. I'm annoyed why I'm not overcoming this emotion issue on an off 4 years. I do have energy, but nothing brings me pleasure even the simple things that did before. Some days I'm angry and have a short fuse. Please help me .. I want my happiness back. Ty
Fatigued 6 months agoPlease take Naja 30 twice a day for 3 days and see how that affects over 15 days.
♥ kadwa 6 months agoDr Kadwa: two weeks ago I suddenly got what i thought was a headcold,headaches from sinuses, clogged ears and lots of thick clear mucous followed by yellow and some green but very little. I constantly have post nasal drip.No itchiness except eyes. I took Mucinex for 3 days, followed by nasal sprays 2x two separate days, followed by claritin d for 4 days. I lost my taste, I do smell but it's not that strong. I currently have post nasal drip, sinuses feel weird. Please help me get my taste back. Ty
[Edited by Fatigued on 2018-05-11 22:34:11]
Fatigued 5 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.